Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have two spots on my face, rather large and brown, due to an increase in melanin.

I have a 2% hydroquinone and the AHA from acne.org

So how would I use these two in conjuction to get rid of my hyperpigmentation? Is there anything else I can do? How long will it take these spots to fade?

I will be on accutane here shortly after I return from my tour in Iraq. (29 DAYS!) Other than that, I think once this goes away, I'll feel better and more confident about myself. I have made a vow to quit picking as that is what cause hyperpigmentation on my skin--from a scab.

Feel free to help me out peeps. :shifty:

Thanks! :D

-Jay

Share this post


Link to post
Share on other sites

you dont want to use both HQ and AHA ... just use the HQ on its own. i persoanlly wouldnt use HQ at all coz of its cancer warnings and also its banned in europe where i live

Share this post


Link to post
Share on other sites

I have read that it's supposed to work better using them both. But i dunno, I guess I just needed some other opinions.

And I know all about this cancer hype, I don't know if i'm sold on it though.

Thanks for the help! :)

Share this post


Link to post
Share on other sites

yea the cancer thing im also not sure about but personally i wouldnt take the risk .. not only that but ive read alot that HQ can make the texture of the skin leathery. ive sent you a link in you pm .... check it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×